Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/132619
Название: Mean square stability and stabilization for stochastic nonlinear oscillations
Авторы: Ryashko, L.
Дата публикации: 2007
Издатель: Elsevier BV
Библиографическое описание: Ryashko, L. (2007). Mean square stability and stabilization for stochastic nonlinear oscillations. IFAC Proceedings Volumes, 40(14), 148–152. doi:10.3182/20070829-3-ru-4912.00025
Аннотация: An exponential mean square stability for the limit cycles of nonlinear stochastic systems is considered. The first approximation linear systems are introduced and a notion of P-stability (projective) is proposed. A spectral criterion for P-stability is obtained. Mean square stabilization of periodic solutions of stochastically forced nonlinear systems is considered. The necessary and sufficient conditions of stabilizability are presented. The possibilities of constructive design of stabilizing regulator for 2D limit cycles are demonstrated.
Ключевые слова: CONTROL
LIMIT CYCLES
STABILIZATION
STOCHASTIC STABILITY
CONTROL ENGINEERING
LINEAR SYSTEMS
STOCHASTIC CONTROL SYSTEMS
STOCHASTIC SYSTEMS
SYSTEM STABILITY
CONSTRUCTIVE DESIGN
EXPONENTIAL MEAN-SQUARE STABILITY
LIMIT-CYCLE
MEAN SQUARE STABILITY
MEAN-SQUARE STABILIZATION
NON-LINEAR STOCHASTIC SYSTEMS
NONLINEAR OSCILLATION
STOCHASTIC STABILITY
STABILIZATION
URI: http://elar.urfu.ru/handle/10995/132619
Условия доступа: info:eu-repo/semantics/openAccess
All Open Access, Bronze
Идентификатор SCOPUS: 79961003079
Идентификатор PURE: 7733901
ISSN: 1474-6670
ISBN: 978-3-90266130-2
DOI: 10.3182/20070829-3-ru-4912.00025
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-79961003079.pdf123,87 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.